# SDR DALA2024032603812

- Difficulty date: December 21, 2020
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 27,478 hours, 2,652 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 564948-14 HAS BEEN REVISED TO 'A'. FOLLOW ON ACTION IS REQUIRED. PERFORM SECTION II PERMANENT REPAIR WITHIN SOONER OF 2400FC OR 1 5000FH FROM 21DEC2020. REQUIRES P/N V53694032004 OR EFFECTIVE EQUIVALENT FOR PERMANENT REPAIR. ASSOCIATED ER/A 14-564948 ADDED FOR AC 3506. (LP# 1684135)
